# SDR FDEA201405031167

- Difficulty date: May 3, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B360900000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 232HG DAMAGED & CRACKED.  FABRICATED NEW FLOOR PANEL IAW DWG SRZ-25-005.   MAJOR REPAIR.
